# SDR DXTA200601567

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 3,676 hours, 2,940 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 1E4511
- Part serial: 9AT56
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 2,396 hours, 1,923 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT CYYZ EMERG PRESS AND ACM OVERHEAT LIGHTS CAME ON.  RETURNED BACK TO AIRPORT AND LANDED AT CYYZ.  CABIN/COCKPIT TEMPERATURE CONTROLLER REPLACED WITH OVERHAULED UNIT + TESTED SERVICEABLE IAW C-560XL MM CH 21-61-00 + CH 71-00-04.
